The Maxwell equation in a periodic medium : homogenization of the energy density
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 2, p. 301-324
@article{ASNSP_1996_4_23_2_301_0,
     author = {Markowich, Peter A. and Poupaud, Fr\'ed\'eric},
     title = {The Maxwell equation in a periodic medium : homogenization of the energy density},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 23},
     number = {2},
     year = {1996},
     pages = {301-324},
     zbl = {0878.35112},
     mrnumber = {1433425},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1996_4_23_2_301_0}
}
Markowich, P. A.; Poupaud, F. The Maxwell equation in a periodic medium : homogenization of the energy density. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 2, pp. 301-324. http://www.numdam.org/item/ASNSP_1996_4_23_2_301_0/

[BLP] A. Bensoussan - J.-L. Lions - G. Papanicolaou, Asymptotic Analysis for Periodic Structures, North-Holland, Amsterdam -New York-Oxford, 1978. | MR 503330 | Zbl 0404.35001

[FM] G.A. Francfort - F. Murat, Oscillations and energy densities in the wave equation, Comm. Partial Differential Equations 17 (1992), 1785-1865. | MR 1194741 | Zbl 0803.35010

[G] P. Gerard, Mesures Semi-Classiques et Ondes de Bloch, Sem. Ecole Polytechnique 16 (1991), 1-19. | Numdam | MR 1131589 | Zbl 0739.35096

[LP] P.L. Lions - T. Paul, Sur le Measures de Wigner, Rev. Mat. Iberoamericana 9 (1993), 553-618. | MR 1251718 | Zbl 0801.35117

[MM] P.A. Markowich - N.J. Mauser, The classical limit of a self-consistent quantum-Vlasov equation in 3-D, Math. Methods Appl. Sci. 3 (1993), 109-124. | MR 1203274 | Zbl 0772.35061

[MMP] P.A. Markowich - N.J. Mauser - F. Poupaud, A Wigner function approach to semiclassical limits: electrons in a periodic potential, J. Math. Phys. 35 (1994), 1066-1094. | MR 1262733 | Zbl 0805.35106

[RS] M. Reed - B. Simon, Methods of Modem Mathematical Physics IV, Academic Press, 4th ed., New York- San Francisco-London, 1987. | Zbl 0401.47001

[W] C.H. Wilco, Theory of Bloch waves, J. Analyse Math. 33 (1978), 146-167. | MR 516045 | Zbl 0408.35067